Citalopram and grapefruit

Common Questions and Answers about Citalopram and grapefruit

celexa

Lots of people have read about grapefruit and hep c and are trying it but I also know a lot of people on tx or getting ready to tx are using the anti- depressant Zoloft . Zoloft is one of the drugs that can cause big danger to the liver if used with grapefruit. There are others too but this one is especially common to people on interferon/riba. I sure don't want anyone to make this mistake. There are anti depressants that are safe with grapefruit-Celexa is one of them.
The first was a clinical trial and he had no antidepressant and it was a horrible experience. The second time he used daily iIfergen shots and took Celexa and it was bearable for him and our family. This time we started Celexa a month ahead and for about 5 days I gave him a half a pill and then went up to a whole. Titering up like this made it very easy and he didn't have any nausea or wierd feelings at all.
However, he said it could NOT be causing me so much pain. He checked out my arm and noticed a hard soft tissue knot, and suggested removing it through surgery and it "might" relieve my pain. So, 3 weeks ago I had the said surgery and it was removed (a hard soft tissue mass about the size of a marble). No, this was not the cyst inside my humerus bone. Anyways, I still have the pain, and it is extremely terrible at night (on a scale of 1 to 10, a 20 at night).
Regarding grapefuit juice, data supports grapefruit supplements should not be taken during tx, but a daily glass of grapefruit juice is ok if your system can tolerate the acid. Good Luck with your treatment.
I have been to about 30 doctors- including ENT's allergists, neurologists, chiropracters, opthamologists. psychologists, dentists and everything else u can think of. All CT scans, MRI of brain and blood work keep coming back clean and ok. Nothing I try seems to work. There was a period of time about 3 and a half years ago that the symptoms lifted for about 4 months and then it returned full force.
Your dosage for Riba is 8 am, no anatacids or laxatives until after 10 am, or taken prior to 6 am. Grapefruits and grapefruit juice is a no-no on treatment. Also, vitamins w/calcium and/or fiber supplements need to be taken outside of the 2 hr window as well. At least this is what I've been told by my doctors. I think it's because it can affect the absorption of the meds.
I'm now on beta blockers which I'm sure 'dampen' the severity and Citalopram, the latter takes away the anxiety and helps enormously. Although I've been reassured countless of times and have had my heart checked out (told it was fine) there is still the odd feeling of doom when they occur. When my periods stopped so did my ectopics but I recently started again and so did the ectopics.
I have tried Zoloft, Effexor (severe reaction - blacked out my blood pressure dropped and I felt incredibly unwell), Lexapro, and Citalopram. The SSRI's caused severe bruising all down my legs, I was made to discontinue use. My heart rate was also increased to higher than usual and I felt like I was high. I also tried Moclobemide but noticed no difference. I have tried diazepam, xanax, valium and clonazepam.
why do I get these spells and feel sick when I get them. I am on depression meds. and anxiety meds and thyroid pills. they seem to be doing fine.
Here's how to access the abstracts at Liver Meeting 2008. A list of all abstracts under the heading of "viral hepatitis" will follow. Not sure if late breaking abstracts are included. (1) Go to: http://www.aasld.org/Pages/Default.
Hi everyone! I have been TTC for 1 year and I am 7 days past ovulation. I took a test this morning (I know it is too early, but I couldn't help myself) and it was negative. For the past 2 days I have had a lot of clear/whiteish discharge, that is very runny (not a yeast infrction). Sorry to be so graphic, but I am hoping this could be cervical fluid from the implanation or some sign that I could be pregnant. Does anyone have any information on this that could help?
MedHelp Health Answers